# SDR ANC2008F00002

- Difficulty date: September 1, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4608000306
- Part serial: 08931194
- Condition: Inoperative
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER LIFT OFF CAPT AND F/O PRIMARY DISPLAY AND NAV DISPLAY WENT BLANK, AIRSPEED INDICATOR, ALTIMETER SHOWED FLAGS. GONE AHRS DISPLAYED.  CAPT`S VSI AND CAPT`S RMI SHOW HDG FLAG AND VSI AND RA FLAGS. FTR AND RTS WERE ACCOMPLISHED AT BOTH DFGC SHOWED GO IAW AMM 22-01-05, PAG 204. OPERATIONAL TEST ADC AMM: 34-16-01 PAG 02 ITEM 7 AND ACCORDING AMM: 34-21-10 PAG 201. BOTH ATTITUDE AND HEADING REFERENCE UNIT WERE REPLACED, TEST SATISFACTORY IAW AMM 34-14-01 VSI OPERATIONAL TEST WAS ACCOMPLISHED AND AMM 22-01-05 DFGS TEST ACCOMPLISHED WERE FOUND SATISFACTORY. (K)
